# SDR 2009FA0000995

- Difficulty date: November 26, 2009
- Submitted: November 26, 2009
- Operation: General aviation
- Aircraft: N962BW
- Make and model: Casa C212200
- Aircraft serial: 290
- Aircraft time: 19,494 hours, 24,998 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2121110009912
- Condition: Cracked
- Location: Rt Wing
- Part time: 19,494 hours, 24,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF WINGS, CRACKS WERE NOTED IN SEVERAL OF THE FALSE SPAR ANGLES IN THE RIGHT WING.  REFERENCE SERVICE BULLETIN SB-212-57-30 AND AD 98-12-28.
